# SDR SWAA2021081190456

- Difficulty date: July 1, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS773 LBL3 WL157. ; / [01] REMOVED CORROSION ON RAIL AT AFT CARGO BAY BS 773 ; LBL 3 ; WL 157 ; WORK AREA 2.0'X 1.0 ' X 0.014'; ORIGINAL THICKNESS 0.063' ;REMAINING THICKNESS IS 0.049' ;TO BE FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 ;STEP 4A (2); [02] VERIFIED; [03] VERIFIED REMOVED CORROSION ON RAIL AT AFT CARGO BAY BS 773 ; LBL 3 ; WL 157 ; WORK AREA 2.0'X 1.0 ' X 0.014'; ORIGINAL THICKNESS 0.063' ;REMAINING THICKNESS IS 0.049' ;TO BE FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 ;STEP 4A (2); [04] VERIFIED APPLICABILITY FOR SRM 53-00-53-2R-2; REPAIR 2.; [05] REMOVED DAMAGED AREA (UPPER FLANGE) FROM ACB RAIL BS773 LBL3; WL 157 IAW SRM 53-00-53-2R-2; REPAIR 2; PAR. 4.A-4.D. FIG. 202;; [06] VERIFIED; [07] REQUEST HFEC ON CUT EDGE.IAW SRM CH 53-00-53-2R-2; [08] VERIFIED CORRECTIVE ACTION ITEMS 4; 5; AND 6. SRM 53-00-53-2R-2; REPAIR 2 IS APPLICABLE.   HFEC INSPECTED TRIM OUT PER NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS NOTED. CAL ID: ATS1465 S/N: 60004150296; [09] FABRICATED REPAIR U-CHANNEL USING BAC1510-1355 7050-T76511 ITEM(6) LOT#1447574-1 AND LOCATED AND DRILLED HOLES IAW 53-00-53-2R-2 REPAIR 2 FIG.203 SHEET 8 DETAIL E ALTERNATIVE 4; [10] OK TO APPLY CHEMICAL CONVERSION COATING AND PRIME;
